×

zbMATH — the first resource for mathematics

Found 430 Documents (Results 1–100)

100
MathJax
Shah, Nita H. (ed.) et al., Mathematical analysis for transmission of COVID-19. Singapore: Springer. Math. Eng. (Cham), 295-308 (2021).
PDF BibTeX XML Cite
Full Text: DOI
Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 259-309 (2019).
PDF BibTeX XML Cite
Full Text: DOI Euclid
Sib. Zh. Ind. Mat. 22, No. 1, 3-12 (2019); translation in J. Appl. Ind. Math. 13, No. 1, 1-10 (2019).
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 239, No. 3, 248-267 (2019); translation from Probl. Mat. Anal. 97, 15-30 (2019).
PDF BibTeX XML Cite
Full Text: DOI
Sib. Zh. Ind. Mat. 20, No. 4, 3-12 (2017); translation in J. Appl. Ind. Math. 11, No. 4, 463-471 (2017).
MSC:  65J20 65J15 47J06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software